# SDR VNAA202209209995

- Difficulty date: September 20, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 40,777 hours, 38,941 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: CC670126004
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT PANEL #1 LOWER SKIN BENT/ CRACKED AROUND 622GZ CUTOUT AND SLAT DISCONNECT SENSOR FUSE IS BROKEN DUE TO SLAT INADVERTENTLY RETRACTED WITH SLAT DISCONNECT SENSOR LAYING IN 622GZ CUTOUT.
